# SDR UPV2003F00000

- Difficulty date: April 3, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N83416
- Make and model: Piper PA-28-161
- Aircraft serial: 288116160
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65319004
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EARS BROKEN OFF ON LANDING.  STRUT DROPPED OUT ON BALLOON.  NO OTHER DAMAGE TO AIRCRAFT.  CHECKED THE OTHER STRUT AND FOUND CRACKED, REPLACED BOTH.
